# SDR R61A201801270091

- Difficulty date: January 22, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 6,580 hours, 4,359 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA1938
- Condition: Cracked
- Location: L2 Door
- Part time: 6,580 hours, 4,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY MAINTENANCE, MAINTENANCE FOUND L2 DOOR SLIDE PACKBOARD CRACKED ADJACENT TO UPPER ASSEMBLY ATTACH POINT. REPLACED L2 DOOR SLIDE IAW JOB CARD CJ170-05-20-0002. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
